# SDR FDEA202303100398

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 21,043 hours, 11,945 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DOWNWIND AT 3000 FT WENT TO SLATS EXTEND AND  IMMEDIATELY GOT A MASTER WARNING FOR AVIONICS  SMOKE, FO STATED HE THOUGHT HE SAW SMOKE.  DECLARED  EMERGENCY AND LANDED.  AFTER LANDING WE COULD NOT  SMELL SMOKE OR SEE VISIBLE SIGNS OF SMOKE. AFTER  FIRE DEPARTMENT INSPECTED AIRCRAFT WE TAXIED TO  GATE.    EMERGENCY DECLARED.  PERFORMED AVIONICS COMP.  ADJ/TEST. COCKPIT AND MAIN BAY WOULD NOT TEST. MIN EQPT TEST GOOD. REMOVED AND REPLACED 11WA, 12WA AND 13WA SMOKE DETECTORS, PERFORMED ADJ/TEST AGAIN WITH NO FURTHER DEFECTS. ALL CHECKS ARE GOOD.
